Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 6, No. 2 (September, 1954)
M. Tsuji A metrical theorem on the singular set of a linear group of Schottky type 115−121
M. Tsuji On Neumann's problem for a domain on a closed Riemann surface 122−128
K. Iseki On the fundamental theorem of algebra 129−130
K. Yano and H. Hiramatu On groups of projective collineations in a space of K-spreads 131−150
T. Yamanoshita On the dimension of homogeneous spaces 151−159
H. Flanders A remark on Hilbert's Nullstellensatz 160−161
A. Mori A note on unramified abelian covering surfaces of a closed Riemann surface 162−176
S. Hitotumatu On some conjectures concerning pseudo-convex domains 177−195
G. Takeuti Construction of the set theory from the theory of ordinal numbers 196−220

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.